# SDR SWIA200312471

- Difficulty date: September 10, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 15,959 hours, 23,423 cycles
- Engine: Pwa PW118
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ANGLE CRACKED COCKPIT ENTRY BELOW FLOOR.  (DISCOVERED DURING C-CHECK INSPECTION) APPLIED DOUBLER TO LT BRACKET BELOW FLOOR AT COCKPIT IAW SRM120 51-10-02 .
